# SDR KCSA111214

- Difficulty date: September 23, 2011
- Submitted: September 24, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 82,872 hours, 21,825 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 FWD AND AFT INNER CHORDS CRACKED THROUGH FASTENER HOLE AT STR 16L.
